Program of the First Conference of the Asian Association for Language Assessment 18-19 October 2014, Hangzhou, China (updated 14 Oct 2014)

	Day 1: 18 October 2014 (Saturday)
10:00-18:00	Registration Venue: Lobby of Jinxi Hotel
17:30-20:30	Dinner Venue: Jinxi Hotel
	Day 2: 19 October 2013 (Sunday)
	Opening Ceremony
08:00-08:15	Professor Antony John Kunnan, AALA President Venue: Jinxi Hotel
08:15-09:00	Keynote Speech: Chair: Jin Yan Dr. Guoxing YU University of Bristol [Sponsored by the British Council]

09:00-09:30	Paper presentations (30 minutes each) Chair: Yasuyo Sawaki
	James SIMS & Antony John KUNNAN Tunghai University & Nanyang Technological University Developing evidence for a validity argument for an English placement exam from multi-year test performance data
09:30-10:00	Hongwen CAI Guangdong University of Foreign Studies Validating the story retelling task in a computer-based English listening and speaking test

10:00-10:30	Coffee Break
10:30-11:00	Paper presentations (30 minutes each)
	Chair: Jessica Wu
	Yanfeng YANG Lingnan Normal University/ Hong Kong Polytechnic University &
	David Qian The Hong Kong Polytechnic University
	Assessing L2 Reading in Computerized Dynamic Assessment
11:00-11:30	Shangchao MIN & Lianzhen HE Zhejiang University Equating fairness: Examining the effect of DIF anchor items on equating invariance in computer-based EFL listening assessment

	Poster presentations (30 minutes for all)
	Coordinator: Min Shangchao
	Huilin CHEN Shanghai International Studies University
	A Proposal on the Verification Model of Validity Equivalence between PBLT and CBLT
	Wen-Ta TSENG National Taiwan Normal University
11:30-12:00	A Case Study of Constructing a Computerized Adaptive Testing for a College Reading Placement Test
11.50 12.00	
	Qin XIE Hong Kong Institute of Education
	Diagnostic assessment of academic writing in English: Investigating the Q-matrix with Coh-Metrix
	Limei ZHANG Nanyang Technological University
	Comparing the Texts Used in an EFL Reading Comprehension Test and Key Reading Texts Used at a Chinese University
	Comparing the Texts Osed in all EFE Reading Complehension Test and Key Reading Texts Osed at a Chinese University
12:00-13:30	Lunch
	Venue: Jinxi Hotel
	AALA General Membership Business Meeting
13:30-14:00	Chair: Antony Kunnan
	Venue: Jinxi Hotel
	Paper presentations (30 minutes each)
14:00-14:30	Chair: Young Won Lee
	Jinsong FAN & Trevor BOND Fudan University & James Cook University
	Chinese Test Takers' Attitudes towards the Versant English Test: A Mixed-Methods Approach
14:30-15:00	Leggica D. W. Wy. & Doobal V. E. Wy. Language Training and Testing Contag. Trivers
	Jessica R W Wu & Rachel Y F Wu Language Training and Testing Center, Taiwan
	Enhancing writing ability through online assessment and diagnostic feedback

15:00-15:30	Yasuyo SAWAKI Waseda University The effects of feedback generated by an automated essay scoring program on Japanese EFL learners' writing performance	
15:30-16:00	Coffee Break	
16:00-16:30	Poster presentations (30 minutes for all) Coordinator: Min Shangchao Haiping WANG East China University of Political Science and Law Corpora and Listening Assessment	
	Xun YAN & Jayanti BANERJEE Purdue University & Cambridge Michigan Language Assessments Keeping up with the times: Triangulating multiple data sources to inform revisions to a writing rubric Chih-ho YANG & Wen-ta TSENG National Taiwan Normal University On the Fulfillment of Psychometric Prerequisites of Implementing Computerized Adaptive Testing in the GEPT Listening Test	
16:30-17:00	Paper presentations (30 minutes each) Chair: Young Shik Lee Sha LIU Nanyang Technological University Investigating the Application of Automated Essay Evaluation: A Case Study of Chinese Undergraduate English Majors in Sichuan	
17:00-17:30	Simon DAWSON & Ricky JEFFREY University of Nottingham Ningbo China Score Reporting via a Virtual Learning Environment	
17:30-18:00	Jianda LIU, Wei REN & Jiantao LU Guangdong University of Foreign Studies An Investigation into the Feasibility of Building an English Listening Comprehension Item Bank with the Rasch Testlet Model	

18:00-18:15	Closing Session Professor David Qian, Co-President, AALA	
18:15-20:00	Dinner	Venue: TBA